# SDR AALA202212207920

- Difficulty date: December 6, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 35,671 hours, 14,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328 Lbl44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR INTERCOSTAL IS CRACKED BETWEEN STA 312 TO 328 AND LEFT BUTT LINE 44. INSTALLED NEW INTERCOSTAL PER AARD 51-00-05-1.
